# SDR UHLA2012022600104

- Difficulty date: February 26, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 21,422 hours, 13,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT I/B CF II PAX SEAT TRACK, CORRODED AND GOUGED 1.5", 19", 20", 32", 48", 50", 63", 80", 81", 94", 111", 112", 124", 141", 154", 172", 185", AND 205" FROM FWD EDGE.
